# SDR SWAA2024072613314

- Difficulty date: July 17, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING MIDFLAP DEFLECTION RIB TO WEB CLIP (MPN 115A6260-1) IS CRACKED<[01] LOCATED AND DRILLED FASTENER HOLES IN NEW CLIP PER ARM 51-40-05.;[02] VERIFIED WORK IN CA# 1.........LOCATED AND DRILLED FASTENER HOLES IN NEW CLIP PER ARM 51-40-05;[03] INSTALLED NEW WEB CLIP WITH FASTENERS PER SRM 51-40-02.;[04] VERIFIED WORK IN CA# 3 .........INSTALLED NEW WEB CLIP WITH FASTENERS PER SRM 51-40-02
